# SDR SWIA202055066

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR PANEL SUPPORT ANGLE CORRODED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED FS 280.00 FLOOR SUPPORT ANGLE, IN REF DWG, CRJ700 SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.  ST CARD COMPLETE.
